Hi in Jan 09 I got C Diff after taking antibiotics (didnt do a swab test) for my throat, my symptoms included abdominal pain, diarrhea, bloody diarrhea, and vomited once. This lasted about 3 days until I went to the hospital and told me I got C Diff and was given another antibiotic, the pains and bloody diarrhea stopped.
Since then I havent been feeling the same...I have a bit of nausea still, lightheaded/unclear head, then noise in my right ear (ENT said the inside of my nose is all red), coated tongue, varying stools (either soft/broken or hard, flloating etc), slight abdominal cramp rarely, developed eczema on my shin, and feeling tired.
The doctor ran a bunch of blood tests on me, stool tests for C Diff, Colitis and toxins, the blood tests from what I recall had Hepatits in there, H pyloria, thyroid, tested my liver, kidneys, and CBC, there may have been others. I had blood tests, stool tests, urine tests probably 5-6 times during this past year. The tests came back fine, but at the same time I dont feel the same yet. The doctors told me to take anti depressants which I did for about 2-3 weeks and then stopped.
So, after doing research on the internet and healing books, I came to Celiac, Candida, H pyloria (this isnt it since I already was tested), and of course hiv/aids. I've only had sex once which was in the summer of 08, and I used a condom, no oral/anal/french kissing took place. After reading on Candida, I read about the spit test, which I did and there was debris floating and sitting on the bottom of the cup, and decided to see a hollistic allergist and a live blood analyst. The live blood analyst told me I had yeast present in my sample and indication of bowel inflammation. The allergist told me I have Candida which people can get after antibiotics and colon problems. I decided to do some more research on the subject and everywhere I turn I see hiv/aids. Im pretty sure I have Candida due to the coated tongue, eczema (I havent had ezcema before), spit test, yeast in blood sample etc, but the hiv/aids?????